Jorge Clarke, Ciprian A. Tudor:
Hitting times for the stochastic wave equation with fractional-colored noise
We give sharp regularity results for the solution to the stochastic wave equation with linear fractional-colored noise. We apply these results in order to establish upper and lower bounds for the hitting probabilities of the solution in terms of the Hausdorff measure and of the Newtonian capacity.
This preprint gave rise to the following definitive publication(s):
Jorge CLARKE, Ciprian A. TUDOR: Hitting times for the stochastic wave equation with fractional-colored noise. Revista Matemática Iberoamericana, vol. 30, 2, pp. 685-709, (2014).